# SDR DHL2004783008

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677M
- Part serial: 4156
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT & OPS CHECKED GOOD PER B-727 M/M 33-50-1.
